# SDR 99ZZZM47

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242BM
- Make and model: Bag JETSTM3201
- Aircraft serial: 902
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51539002A
- Condition: Failed
- Location: Lt Engine
- Component: Lear
- Stage of operation: CR
- Nature of condition: A, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE, LEFT GENERATOR, LIGHT FLICKERED AND THEN THE LEFT GENERATOR DROPPED OFF LINE AND THE GENERATOR FIELD CIRCUIT BREAKER POPPED AND WOULD NOT RESET.  AIRCRAFT RETURNED TO KETCHIKAN AND LANDED WITH NO PROBLEMS.  AIRCRAFT IN HANGAR AND FOUND GENERATOR CONTACTOR AND STARTER CONTACTOR SWAPPED SIDE TO SIDE NORMAL.  GENERATOR CONTROL UNIT WAS REMOVED AND REPLACED.  GROUND RUN AIRCRAFT ALL SYSTEMS AND ALL WIRING WAS ALSO CHECKED.  (M)
